Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equisingular deformations of plane algebroid curves

Author: Jonathan M. Wahl
Journal: Trans. Amer. Math. Soc. 193 (1974), 143-170
MSC: Primary 14D15; Secondary 14H20
MathSciNet review: 0419439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a formal versal equisingular deformation of a plane algebroid curve (in characteristic zero), and show it is smoothly embedded in the whole deformation space of the singularity. Closer analysis relates equisingular deformations of the curve to locally trivial deformations of a certain (nonreduced) projective curve. Finally, we prove that algebraic $ {\pi _1}$ of the complement of a plane algebroid curve remains constant during formal equisingular deformation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14D15, 14H20

Retrieve articles in all journals with MSC: 14D15, 14H20

Additional Information

PII: S 0002-9947(1974)0419439-2
Keywords: Plane algebroid curve, equisingularity, deformation space, infinitesimal deformation, algebraic fundamental group
Article copyright: © Copyright 1974 American Mathematical Society